A female asked:
Disclaimer

i took the morning pill last week and i'm having cramps and bleeding, but i get my period in 2 weeks is it normal to get it early?

1 doctor answer
Dr. Stephen Sudler
39 years experience Obstetrics and Gynecology
YES: Irregular bleeding after taking the morning after pill is very common. It is due to the hormone levels dropping after taking the pill.
Answered on Oct 11, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 21-year-old female asked:
Dr. Connie Topliff
27 years experience Family Medicine
Your body may: Need several months to re-regulate your cycle. Please use safer sex practices like condoms if you & partner have not both been 100% monogamous for at ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Check preg test: The morning after pill will give you irregular bleeding. The next step is to do a home a pregnancy test. They are cheap, quick and reliable and then y ... Read More
2
2 thanks
A 28-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very normal on birth control. It happens in about 1/3 of users. Its no big deal and usually sel ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month